A Study on ϕ-recurrence τ-curvature tensor in (k, µ)-contact metric manifolds

Open access

Abstract

In this paper we study ϕ-recurrence τ -curvature tensor in (k, µ)-contact metric manifolds.

[1] D.E. Blair: Contact metric manifolds in Riemannian geometry. Springer-Verlag, Berlin-New-York (1976). Lecture Notes in Mathematics 509

[2] D.E. Blair, T. Koufogiorgos, B.J. Papantoniou: Contact metric manifolds satisfying a nullity condition. Israel J. Math. 91 (1995) 189–214.

[3] E. Boeckx, P. Buecken, L. Vanhecke: ϕ-symmetric contact metric spaces. Glasgow Math. J. 41 (1999) 409–416.

[4] U.C. De, A.K. Gazi: On ϕ-recurrent N(k)-contact metric manifolds. Math. J. Okayama Univ. 50 (2008) 101–112.

[5] U.C. De, A.A. Shaikh, S. Biswas: On ϕ-recurrent Sasakian manifolds. Novi Sad J. Math. 33 (2003) 13–48.

[6] H.G. Nagaraja, G. Somashekhara: τ-curvature tensor in (k, µ)-contact metric manifolds. Mathematica Aeterna 2 (6) (2012) 523–532.

[7] B.J. Papantonion: Contact Riemannian manifolds satisfying R(ξ, X) · R = 0 and ξ 2 (k, µ)-nullity distribution. Yokohama Math. J. 40 (2) (1993) 149–161.

[8] C.R. Premalatha, H.G. Nagaraja: On Generalized (k, µ)-space forms. Journal of Tensor Society 7 (2013) 29–38.

[9] A.A. Shaikh, K.K. Baishya: On (k, µ)-contact metric manifolds. Differential Geometry – Dynamical Systems 8 (2006) 253–261.

[10] R. Sharma, D.E. Blair: Conformal motion of contact manifolds with characteristic vector field in the k-nullity distribution. Illinois J. Math. 42 (1998) 673–677.

[11] S. Tanno: Ricci curvatures of contact Riemannian manifolds. Tohoku Math. J. 40 (1988) 441–448.

[12] T. Takahashi: Sasakian ϕ-symmetric spaces. Tohoku Math. J. 29 (1977) 91–113.

[13] M.M. Tripathi, P. Gupta: τ-curvature tensor on a semi-Riemannian manifold. J. Adv. Math. Stud. 4 (1) (2011) 117–129.

[14] M.M. Tripathi, P. Gupta: On τ -curvature tensor in K-contact and Sasakian manifolds. International Electronic Journal of Geometry 4 (2011) 32–47.

[15] M.M. Tripathi, P. Gupta: (N(k), ξ)-semi-Riemannian manifolds: Semisymmetries. arXiv:1202.6138v[math.DG] 28 (2012).

Journal Information

CiteScore 2017: 0.33

SCImago Journal Rank (SJR) 2017: 0.128
Source Normalized Impact per Paper (SNIP) 2017: 0.476

Mathematical Citation Quotient (MCQ) 2017: 0.43

Target Group

researchers in the fields of: algebraic structures, calculus of variations, combinatorics, control and optimization, cryptography, differential equations, differential geometry, fuzzy logic and fuzzy set theory, global analysis, mathematical physics and number theory

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 52 52 28
PDF Downloads 47 47 31